# SDR AALA2009010700275

- Difficulty date: January 7, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N641AA
- Make and model: Boeing 757223
- Aircraft serial: 24599
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX-  EMERGENCY LIGHTS AT LEFT NUMBER ONE DOOR ARE DIM. REPLACED BATTERY PACK AT LEFT NUMBER ONE DOOR.
